# SDR CA970408007

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Bleed Air Detect
- Part number: 130936P4MC0280
- Condition: Failed
- Location: E.V.A. Tube
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMBOUT THE BLEED AIR DETECT ANNUNCIATOR LIGHT ILLUMINATED. THE AIRCRAFT RETURNED TO BASE. MAINTENANCE FOUND A PREVIOUS REPAIR HAD FAILED. THE TUBING WAS REPAIRED IN ACCORDANCE WITH THE MANUFACTURER'S RECOMMENDATIONS AND THE AIRCRAFT RETURNED TO SERVICE.
